umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A trigonometric method for the linear stochastic wave equation
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.ORCID iD: 0000-0001-6490-1957
Department of Mathematical Sciences, Chalmers University of Technology and University of Gothenburg.
Mathematisches Institut, Universität Basel.
2013 (English)In: SIAM Journal on Numerical Analysis, ISSN 0036-1429, E-ISSN 1095-7170, Vol. 51, no 1, 204-222 p.Article in journal (Refereed) Published
Abstract [en]

A fully discrete approximation of the linear stochastic wave equation driven by additive noise is presented. A standard finite element method is used for the spatial discretization and a stochastic trigonometric scheme for the temporal approximation. This explicit time integrator allows for error bounds independent of the space discretization and thus does not have a step-size restriction as in the often used Störmer--Verlet-leap-frog scheme. Moreover, it enjoys a trace formula as does the exact solution of our problem. These favorable properties are demonstrated with numerical experiments. Read More: http://epubs.siam.org/doi/abs/10.1137/12087030X

Place, publisher, year, edition, pages
2013. Vol. 51, no 1, 204-222 p.
Keyword [en]
Stochastic wave equation, Additive noise, Strong convergence, Trace formula, Stochastic trigonometric schemes, Geometric numerical integration
National Category
Computational Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-61527OAI: oai:DiVA.org:umu-61527DiVA: diva2:570391
Available from: 2012-11-19 Created: 2012-11-19 Last updated: 2017-12-07Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Cohen, David
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
SIAM Journal on Numerical Analysis
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 135 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf